# SDR FDEA202211022711

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND AT LEFT HAND HORIZONTAL STABILIZER   LEADING EDGE APPROXIMATELY BETWEEN XFS = 228.840 AND XFS = 246.301. EXISTING REPAIR DOUBLER AT LEFT HAND HORIZONTAL STABILIZER LEADING EDGE   APPROXIMATELY BETWEEN XFS=228.840 AND XFS=246.301 EVALUATED AND FOUND REPAIRED   IN ACCORDANCE WITH EA # 1-5510-81602 PART 1 TITLE: STABILIZERS - HORIZONTAL STABILIZER   L/H LEADING EDGE - FASTENER SUBSTITUTION. EO # 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS   14 CFR 121.707 ACCOMPLISHED. EA # 1-5510-81602 A PART 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
